Optimized discrete-time state dependent Riccati equation regulator

A. Dutka, A.W. Ordys, M.J. Grimble

Research output: Contribution to conferencePaper

32 Citations (Scopus)

Abstract

The state dependent Riccati equation was originally developed for the continuous time systems. In the paper the optimality of a discrete time version of the state dependent Riccati equation is considered. The derivation of the optimal control strategy is based on the Hamiltonian optimal solution for the nonlinear optimal control problem. The new form of the discrete state dependent Riccati equation with a correction tensor is derived. The prediction of the future trajectory is used in the derivation.
Original languageEnglish
Pages2293-2298
Number of pages5
DOIs
Publication statusPublished - 2005
EventProceedings of the American Control Conference 2005 - , United Kingdom
Duration: 8 Jun 200510 Jun 2005

Conference

ConferenceProceedings of the American Control Conference 2005
CountryUnited Kingdom
Period8/06/0510/06/05

Keywords

  • riccati equation
  • control systems
  • discrete time systems

Cite this